# SDR CA000919009

- Difficulty date: August 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED A PAX DOOR MESSAGE APPEARED IN ASSOCIATION WITH THE STOW HANDLE CAUTION, INTERMITTENTLY. REPLACED PROXIMITY SENSOR DI-16.
